MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40456
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that detachment of device occurred.The target lesion was located in am arteriovenous (av) fistula.A 182cm straight tip v-14 control wire was selected for use.During the procedure upon removal, the tip became detached/stripped.Part of the guidewire remained in the patient's body.The procedure was completed with another device.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: visual analysis of the returned device revealed the wire had tip damage.It was found the distal tip was peeled and kinked.Additionally, the polymer tip of the device was detached.There was evidence of polymer in the rest of the wire.The overall length and outer diameter of distal tip, middle of the device, and proximal section were within specifications.Inspection of the remainder of the device presented no other damages or irregularities.
 
Event or Problem Description

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8492549
Report Number2134265-2019-03601
Device Sequence Number11204366
Product Code DQX
UDI-Device Identifier08714729799207
UDI-Public08714729799207
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Model Number40456
Device Catalogue Number40456
Device Lot Number0022414995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;